# SDR FDEA201403220547

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610659
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER GATE LIP HAS CORROSION.  R & R L2 DOOR LOWER GATE ASSEMBLY IAW AMM 52-11-38-4.  ADJUSTED & CHECKED GATE ASSEMBLY IAW AMM 52-11-00-5, CHECKED GOOD.
